# SDR CALA0800641

- Difficulty date: June 23, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N13624
- Make and model: Boeing 737524
- Aircraft serial: 27528
- Aircraft time: 36,887 hours, 19,723 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546558
- Condition: Cracked
- Location: Bs 907 S8-9r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHTHAND SIDE STATION 907 FRAME BETWEEN S-8 AND S-9 AIR CONDITIONING (A/C) BRACKET INBOARD MOUNT HOLE CRACKED.  REPAIRED FRAME AT STATION 907 BETWEEN S-8 AND S-9 PER EA 5310-04498.
